# SDR R61A201410231133

- Difficulty date: October 23, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT AFT PASSENGER DOOR EMERGENCY EVACUATION SLIDE LOWER MOUNTING HARDWARE IS CORRODED.  MAINTENANCE R & R AFT PASSENGER DOOR EMERGENCY EVACUATION SLIDE LOWER MOUNTING HARDWARE IAW AMM 170/175, AMM 20-10-01. PN NAS6604D11, BOLT.
